MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CREATININE

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CREATININE
Catalog Number 03L81-32
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/14/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation of the customer issue included a review of the complaint text, a search for similar complaints, labeling review, device history review, and log review.No adverse trend was identified for the customer issue.Labeling was reviewed and found to be adequate.Device history review did not identify any issues that may have caused the customer issue.Log review showed multiple occurrences of aspiration errors and cuvette washing not completed errors.Review of the analyzer maintenance log showed the wash cuvettes procedure was not performed as instructed per the operations manual after every occurrence of the cuvette wash errors.Review additionally showed that maintenance had not been performed as recommended in the architect operations manual, and may have contributed to the customer issue.Based on all available information and abbott diagnostics complaint investigation, no product deficiency was identified.
 
Event or Problem Description
The customer stated that a patient had falsely elevated creatinine results generated using the clinical chemistry creatinine reagents.The following data was provided in mg/dl.Initial 4.59.Repeat results using a sample from the same patient showed normal results, however no specific values were provided for the repeat tests.Normal range is less than 1.25.No impact to patient management was reported.

Brand Name
CLINICAL CHEMISTRY CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key6593013
Report Number1628664-2017-00234
Device Sequence Number13691675
Product Code CGX
UDI-Device Identifier00380740005993
UDI-Public00380740005993
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K981799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2017
Device Catalogue Number03L81-32
Device Lot Number14625UN15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2017
Initial Report FDA Received Date05/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1